# SDR ASAA2021102936464

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,018 hours, 15,608 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: ACC462F2038M
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER START, AND STAYED LIT FOR APROX. 30 SECONDS,TO 1 MINUTE. GROUNDED - YES. REMOVED AND REPLACED NO. 1 ENG. FUEL FILTER, LK. AND OPS. CK. GOOD. REF. B737-800 AMM 73-11-02-000-801-F00. AND 73-11-02-400-801-F00. SEAMC JERMY NOTIFIED.
